Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 96, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 17, 2015, 5:18 PM CDT for Jim Wells County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2015, 5:18 PM CDT (22:18 UTC)
- Expired
- Jun 17, 2015, 8:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Jim Wells County, TX
The radar
The Corpus Christi radar (KCRP), 57 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:00 PM CDT | FLASH FLOOD | 1 Nw Westdale, TX | WATER WAS OVER THE ROADWAY IN TWO PLACES ON FM 624 BETWEEN COUNTY ROAD 305 AND COUNTY ROAD 314. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1655 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
757
WGUS54 KCRP 172218
FFWCRP
TXC249-180115-
/O.NEW.KCRP.FF.W.0096.150617T2218Z-150618T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
518 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN JIM WELLS COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 815 PM CDT
* AT 517 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN FROM SOUTH OF ORANGE GROVE THROUGH ALICE TO NEAR BEN
BOLT. UP TO ONE INCH OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALICE...TECALOTE...BEN BOLT...ALFRED AND LAKE ALICE.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2765 9816 2800 9823 2800 9798 2764 9794
$$
712 follow-up statements
318 WGUS74 KCRP 172310 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 610 PM CDT WED JUN 17 2015 TXC249-180115- /O.CON.KCRP.FF.W.0096.000000T0000Z-150618T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JIM WELLS TX- 610 PM CDT WED JUN 17 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHWESTERN JIM WELLS COUNTY... AT 608 PM CDT...ALICE FIRE DEPARTMENT REPORTED STREET FLOODING ALL OVER THE CITY OF ALICE. TRAVEL IN AND NEAR THE CITY OF ALICE IS NOT RECOMMENDED. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS OCCURRING AND MANY STREETS ARE IMPASSABLE. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ALICE...TECALOTE...BEN BOLT...ALFRED AND LAKE ALICE. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 ARE POSSIBLE IN THE WARNED AREA THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 2765 9816 2800 9823 2800 9798 2764 9794 $$ 71
115 WGUS74 KCRP 180004 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 704 PM CDT WED JUN 17 2015 TXC249-180115- /O.CON.KCRP.FF.W.0096.000000T0000Z-150618T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JIM WELLS TX- 704 PM CDT WED JUN 17 2015 ...THIS IS A FLASH FLOOD EMERGENCY FOR THE CITY OF ALICE... ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHWESTERN JIM WELLS COUNTY... AT 701 PM CDT...LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT REPORT EXTENSIVE FLASH FLOODING IN AND NEAR THE CITY OF ALICE. MANY ROADS ARE FLOODED AND CLOSED...MANY PEOPLE ARE TRAPPED IN FLOODED VEHICLES AND MANY WATER RESCUES ARE UNDERWAY. TRAVEL IS STRONGLY DISCOURAGED UNLESS ABSOLUTELY NECESSARY. THE ALICE AIRPORT HAS RECORDED MORE THAN SEVEN INCHES OF RAIN SINCE AROUND 4:30 THIS AFTERNOON. THIS IS A FLASH FLOOD EMERGENCY FOR THE CITY OF ALICE. SEEK HIGHER GROUND NOW! SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ALICE...TECALOTE...BEN BOLT...ALFRED AND LAKE ALICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 2765 9816 2800 9823 2800 9798 2764 9794 $$ 71
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 4:00 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 17, 4:00 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
400 PM CDT WED JUN 17 2015
.SHORT TERM (TONIGHT)...DEEP MOISTURE PLUME STILL RESIDES OVER THE
COASTAL WATERS INTO THE COASTAL BEND WITH PRECIPITABLE WATER
VALUES AROUND 2.5 INCHES. COASTAL CONVERGENCE ZONE HAS SHIFTED
INLAND WITH TORRENTIAL RAINFALL AFFECTING PORTIONS OF THE COASTAL
BEND. THIS ACTIVITY HAS SLOWLY MOVED INLAND AND MERGED WITH
ACTIVITY OVER THE VICTORIA CROSSROADS. THIS ACTIVITY WILL MOVE
NORTHEAST ACROSS ALREADY SATURATED GROUNDS. KEPT FLASH FLOOD WATCH
FOR THE NORTHERN COASTAL BEND/VICTORIA CROSSROADS UNTIL MIDNIGHT.
ACTIVITY SHOWING SOME DIMINISHING TRENDS OVER THE SOUTHERN COASTAL
BEND AS THIS AREA SHOWED SLIGHTLY MORE OUTFLOW...WILL HOLD ON TO
FLASH FLOOD WATCH FOR THIS AREA UNTIL 7 PM. FOR THE WESTERN PART
OF THE FORECAST AREA...DEEP MOISTURE IS EXPECTED TO SHIFT TO THE
WEST TONIGHT. WATER VAPOR SATELLITE IMAGERY SHOWS A WEAK SHORT
WAVE TROUGH APPROACHING FROM EAST OF THE TEXAS BIG BEND. WITH LOW
LEVEL FOCUS SHIFTING WEST WITH CONVECTIVE BOUNDARIES...LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE FOR THE BRUSH COUNTRY TONIGHT
ALSO. SOME DRIER AIR OVER THE NORTHWESTERN GULF OF MEXICO WILL BE
MOVING INTO THE OFFSHORE WATERS OVERNIGHT WITH DECREASING RAIN
CHANCE.
&&
.TIDES...TIDE LEVELS ARE RUNNING AT AROUND 1.5 FEET ABOVE NORMAL
FROM ROCKPORT TO PORT O'CONNOR WHILE LEVELS ARE AROUND A FOOT
ABOVE NORMAL FROM PORT ARANSAS SOUTHWARD. BY THE WAY...INTERESTING
TIDE LEVEL TRACE AT ROCKPORT AS POSSIBLE METEOTSUNAMI OCCURRED
WHEN SQUALL MOVED THROUGH THIS AFTERNOON. TIDES ARE MOVING TOWARD
A LOW TIDE TONIGHT AND EXPECT TIDE LEVELS WILL CONTINUE
DIMINISHING TREND. CANCELLED THE COASTAL FLOOD ADVISORY.
&&
.MARINE...KEPT THE SMALL CRAFT ADVISORY GOING FOR MODERATE TO
STRONG ONSHORE FLOW TONIGHT WITH SEAS REMAINING AROUND 6 TO 8
FEET.
&&
.LONG TERM (THURSDAY THROUGH WEDNESDAY)...MID LEVEL ENERGY
STRETCHED FROM THE MID RIO GRANDE VALLEY NORTHEAST TOWARD OKLAHOMA
IN CONJUNCTION WITH PWATS OF 2.0-2.2 INCHES WILL CONTINUE
SCATTERED SHOWERS AND THUNDERSTORMS ON THURSDAY...BEING FUELED BY
A 20-25 KT LLJ. DRYING AND RIDGING FROM THE EAST SHOULD TAPER
CHANCES FROM EAST TO WEST THROUGH THURSDAY EVENING. BY
FRIDAY...WEAKNESS BETWEEN MIDLEVEL RIDGES...ONE TO THE WEST AND
THE OTHER TO THE EAST...WILL ALLOW FOR A MIDLEVEL INVERTED TROUGH
TO DEVELOP NORTHWARD FROM NORTHEASTERN MEXICO. THIS COMBINED WITH
LINGERING MOISTURE OF 1.8- 2.0 INCHES WILL CONTINUE RAIN CHANCES
THROUGH THE WEEKEND...PEAKING EACH AFTERNOON...WITH BEST CHANCES
ON SATURDAY. THE TROUGH DEVELOPS INTO A MIDLEVEL LOW AND MOVES
WEST PULLING MOISTURE AND INSTABILITY AWAY FROM THE REGION
MONDAY/TUESDAY...WITH RELATIVELY DRIER CONDITIONS ARE EXPECTED BY
MID WEEK NEXT WEEK. DAYTIME TEMPERATURES THROUGH THE PERIOD SHOULD
REMAIN NEAR SEASONAL NORMS...WITH SLIGHTLY WARMER OVERNIGHT LOWS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 79 88 79 91 78 / 50 30 20 20 20
VICTORIA 76 89 76 90 76 / 60 30 20 30 20
LAREDO 78 92 77 94 78 / 60 40 40 20 20
ALICE 77 90 76 93 77 / 50 40 20 20 20
ROCKPORT 81 87 80 89 80 / 60 30 20 20 20
COTULLA 75 90 75 92 75 / 60 50 40 20 20
KINGSVILLE 78 90 78 92 78 / 50 30 20 20 20
NAVY CORPUS 81 87 81 88 80 / 40 30 20 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...REFUGIO...
VICTORIA.
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: KLEBERG...NUECES...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CDT THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
&&
TMT/89...SHORT TERM
CB/85...LONG TERMHazardous weather outlook, Jun 17, 5:32 AM CDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 532 AM CDT WED JUN 17 2015 TXZ229>234-239>247-181100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 532 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR THE COUNTIES ARANSAS...BEE...CALHOUN...GOLIAD...REFUGIO AND VICTORIA. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON FOR THE COUNTIES OF SAN PATRICIO...NUECES AND KLEBERG. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR ALL COASTAL LOCATIONS THROUGH MIDNIGHT...INCLUDING THE COUNTIES OF KLEBERG...NUECES... SAN PATRICIO...ARANSAS...REFUGIO AND CALHOUN FOR TIDE LEVELS RUNNING 2 TO 2.5 FEET ABOVE MEAN SEA LEVEL DURING HIGH TIDE. THERE IS A MODERATE TO HIGH RISK OF RIP CURRENTS ALONG GULF FACING BEACHES TODAY AND TONIGHT. ISOLATED BRIEF HEAT INDEX READING AROUND 106 DEGREES WILL BE POSSIBLE OVER INLAND PORTIONS OF THE COASTAL BEND THIS AFTERNOON. THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL AND POSSIBLE FLOODING MAINLY IN THE FLASH FLOOD WATCH AREAS. NO SEVERE WEATHER IS EXPECTED ALTHOUGH A BRIEF FUNNEL CLOUD TOUCHDOWN IS POSSIBLE MAINLY OVER VICTORIA AND CALHOUN COUNTIES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES THURSDAY. SCATTERED THUNDERSTORMS SOME WITH HEAVY RAIN ARE EXPECTED ON THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...ANY INLAND OR COASTAL FLOODING REPORTS...ALONG WITH FUNNEL CLOUD REPORTS SHOULD BE RELAYED TO THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI. GMZ230-235-250-255-270-275-181100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 532 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS THROUGH TONIGHT...AND FOR THE BAYS AND WATERWAYS PORT ARANSAS TO PORT O'CONNOR THROUGH LATE MORNING. THUNDERSTORMS ARE EXPECTED OVER THE BAYS AND GULF WATERS TODAY. ALONG WITH WIND GUSTS AT TIMES IN EXCESS OF 30 KNOTS AND FREQUENT LIGHTNING...THE MAIN CONCERN WILL BE WATERSPOUTS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS SOME WITH HEAVY RAIN ARE EXPECTED ON THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...ANY MARINE REPORTS CONCERNING WATERSPOUTS OR STRONG WIND GUSTS RELAYED TO THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI WILL BE APPRECIATED. GW/MB
In the hours before
Local storm report, Jun 17, 4:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
451 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLASH FLOOD MATHIS 28.09N 97.82W
06/17/2015 SAN PATRICIO TX DEPT OF HIGHWAYS
SOME ROADS 2 TO 3 FEET UNDERWATER ON EAST SIDE OF MATHIS
INCLUDING FM 666...SH 359...BUS 359...SPUR 459. WATER IS
HAMPERING BARRICADE SETUP.
&&
IBLAYLOCLocal storm report, Jun 17, 4:53 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
453 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLASH FLOOD ORANGE GROVE 27.96N 97.94W
06/17/2015 JIM WELLS TX EMERGENCY MNGR
STREET FLOODING REPORTED IN ORANGE GROVE.
&&
IBLAYLOCSpecial weather statement, Jun 17, 4:58 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
458 PM CDT WED JUN 17 2015
TXZ242-243-172245-
NUECES-KLEBERG-
458 PM CDT WED JUN 17 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NUECES AND WESTERN
KLEBERG COUNTIES...
AT 456 PM CDT...A STRONG THUNDERSTORM WAS OVER RICARDO. THE STORM
WAS MOVING NORTH AT 15 TO 20 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KINGSVILLE...BISHOP...RICARDO...KINGSVILLE NAVAL AIR STATION...
RIVIERA AND LOYOLA BEACH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2727 9803 2764 9800 2764 9794 2767 9794
2765 9763 2737 9768 2738 9768 2738 9770
2739 9770 2743 9774 2742 9774 2738 9772
2737 9773 2737 9771 2734 9769 2729 9769
TIME...MOT...LOC 2156Z 180DEG 0KT 2736 9747
JMLocal storm report, Jun 17, 5:03 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
503 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD CHAPMAN RANCH 27.58N 97.45W
06/17/2015 NUECES TX EMERGENCY MNGR
NORTHBOUND LANE OF HIGHWAY 286 NEAR FM 70 WAS FLOODED.
&&
TTINSLEYSpecial weather statement, Jun 17, 5:03 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 503 PM CDT WED JUN 17 2015 TXZ239-240-172230- DUVAL-WEBB- 503 PM CDT WED JUN 17 2015 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WEBB AND NORTHWESTERN DUVAL COUNTIES... AT 503 PM CDT...A STRONG THUNDERSTORM WAS 12 MILES WEST OF FREER. THE STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FREER...SEVEN SISTERS AND ROSITA. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2761 9895 2785 9904 2806 9853 2780 9838 TIME...MOT...LOC 2203Z 180DEG 0KT 2782 9881 JM
Special weather statement, Jun 17, 5:11 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
511 PM CDT WED JUN 17 2015
TXZ229-230-240-172300-
MCMULLEN-DUVAL-LA SALLE-
511 PM CDT WED JUN 17 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MCMULLEN...
SOUTHEASTERN LA SALLE AND NORTHWESTERN DUVAL COUNTIES...
AT 510 PM CDT...A STRONG THUNDERSTORM WAS 14 MILES WEST OF SEVEN
SISTERS...OR 16 MILES NORTHWEST OF FREER...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
MCMULLEN...NORTHWESTERN DUVAL AND SOUTHEASTERN LA SALLE COUNTIES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2797 9881 2806 9880 2806 9883 2827 9890
2827 9858 2806 9853 2795 9880
TIME...MOT...LOC 2210Z 268DEG 18KT 2808 9876
JMThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:51 PM CDT | Special Marine Warning | CRP | 114 min | |
| Jun 16, 10:45 PM CDT | Special Marine Warning | CRP | 2 hr | |
| Jun 16, 11:30 PM CDT | Special Marine Warning | CRP | 60 min | |
| Jun 17, 12:39 AM CDT | Special Marine Warning | CRP | 111 min | |
| Jun 17, 1:54 AM CDT | Special Weather Statement | CRP | Jim Wells | 66 min |
| Jun 17, 2:41 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Jun 17, 3:10 AM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 12 hr |
| Jun 17, 3:19 AM CDT | Areal Flood Advisory | CRP | Calhoun, Victoria | 116 min |
| Jun 17, 4:40 AM CDT | Flash Flood Warning | CRP | Victoria | 3 hr |
| Jun 17, 4:47 AM CDT | Special Marine Warning | CRP | 88 min | |
| Jun 17, 6:12 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Jun 17, 8:11 AM CDT | Special Marine Warning | CRP | 94 min | |
| Jun 17, 9:19 AM CDT | Areal Flood Advisory | CRP | Victoria | 56 min |
| Jun 17, 9:38 AM CDT | Special Marine Warning | CRP | 67 min | |
| Jun 17, 10:03 AM CDT | Flash Flood Warning | CRP | Victoria | 87 min |
| Jun 17, 10:14 AM CDT | Special Weather Statement | CRP | Refugio | 31 min |
| Jun 17, 10:43 AM CDT | Special Marine Warning | CRP | 62 min | |
| Jun 17, 11:04 AM CDT | Flash Flood Warning | CRP | Calhoun, Victoria | 86 min |
| Jun 17, 11:28 AM CDT | Flash Flood Warning | CRP | Victoria | 62 min |
| Jun 17, 11:40 AM CDT | Special Marine Warning | CRP | 65 min | |
| Jun 17, 11:51 AM CDT | Flash Flood Warning | CRP | Goliad, Refugio | 3 hr |
| Jun 17, 12:12 PM CDT | Special Weather Statement | CRP | Nueces | 33 min |
| Jun 17, 12:20 PM CDT | Special Marine Warning | CRP | 40 min | |
| Jun 17, 12:34 PM CDT | Flash Flood Warning | CRP | Aransas, Nueces, Refugio, San Patricio | 3 hr |
| Jun 17, 12:34 PM CDT | Flash Flood Warning | CRP | Victoria | 116 min |
| Jun 17, 12:48 PM CDT | Special Marine Warning | CRP | 42 min | |
| Jun 17, 1:39 PM CDT | Tornado Warning | CRP | Aransas | 36 min |
| Jun 17, 1:41 PM CDT | Flash Flood Warning | CRP | Calhoun | 3 hr |
| Jun 17, 1:56 PM CDT | Special Marine Warning | CRP | 49 min | |
| Jun 17, 2:18 PM CDT | Flash Flood Warning | CRP | Bee, Goliad | 3 hr |
| Jun 17, 2:32 PM CDT | Flash Flood Warning | CRP | Victoria | 3 hr |
| Jun 17, 3:03 PM CDT | River Flood Warning | CRP | Goliad, Victoria | 35 hr |
| Jun 17, 3:18 PM CDT | Special Weather Statement | CRP | Bee | 27 min |
| Jun 17, 3:22 PM CDT | Special Weather Statement | CRP | Webb | 38 min |
| Jun 17, 3:34 PM CDT | Flash Flood Warning | CRP | Jim Wells, San Patricio | 3 hr |
| Jun 17, 3:38 PM CDT | Tornado Warning | CRP | Aransas, Refugio | 37 min |
| Jun 17, 3:59 PM CDT | Special Weather Statement | CRP | San Patricio | 31 min |
| Jun 17, 4:42 PM CDT | Special Weather Statement | CRP | Jim Wells | 33 min |
| Jun 17, 4:58 PM CDT | Special Weather Statement | CRP | Kleberg | 47 min |
| Jun 17, 5:00 PM CDT | River Flood Warning | CRP | Victoria | 50 hr |
| Jun 17, 5:03 PM CDT | Special Weather Statement | CRP | Duval | 27 min |
| Jun 17, 5:11 PM CDT | Special Weather Statement | CRP | McMullen | 49 min |
| Jun 17, 5:19 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Nueces | 41 min |
| Jun 17, 5:28 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg | 32 min |
| Jun 17, 5:35 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 43 min |
| Jun 17, 5:39 PM CDT | Tornado Warning | CRP | Jim Wells, Nueces | 20 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.